# SDR CA090513005

- Difficulty date: May 7, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 4,678 hours
- Engine: Lyc O540F1B5
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: BC3151002
- Condition: Malfunctioned
- Location: Engine
- Part time: 855 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BENDIX STICKING AND NOT EXTENDING, STARTER REPLACED.
